# SDR SWAA2024110848787

- Difficulty date: October 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLR PNL 231XF UPPER SURFACE HAS FRAYED/LOOSENED FIBERS<[01] RECEIVED PANEL 231XF 144A5810-126 AS PER SRM 53-00-50-2R-0. REFER TO TASK CARD TTG8Q00VCCQS.;[02] RECEIVED PANEL 231XF 144A5810-126 AS PER SRM 53-00-50-2R-0. REFER TO TASK CARD TTG8Q00VCCQS FOR CLOSING.;[03] VERIFIED STEP 2
